Ask a doctor

Restylane lip filler bad reaction! What can i do?

I have been using teosyal on my lips once a year since 2010. 2013 i went to another doct. and he used restylane. 2 months after I start to feel my lips sawlow and pain. he said it should be a bad reaction and inject cortisone. Repeat the treat. 2 times more + an antibiotic. Next time ialuronidase only in one side of the lip. After 2 days the side that he didn't put ialur. swallow. It was really big and hurts. Then he inject cortisone on this side. It has been 8 and the problem continues.

Doctor Answers (1)

No filler for the moment.

+1
I would strongly suggest to avoid all fillers until this problem has been resolved.  If possible could you please post a picture.
After the problem has been resolved I would suggest either fat transfer or a permanent lip implant.
All the best!
Dr. Tony Perkins.


Short Hills Plastic Surgeon
5.0 out of 5 stars 3 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.